# SDR 95UAL900116

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Engine: Ge CF650C2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Vane
- Part number: ARC14555014G
- Condition: Departed
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO HNL, A FIVE FOOT SECTION OF FLAP VANE SEPARATED FROM AIRCRAFT.  REPLACED VANE, AREA INSPECTED FOR ADDITIONAL DAMAGE, NONE FOUND.
